Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Note on the weighted internal path length of b-ary trees

Abstract : In a recent paper Broutin and Devroye (2005) have studied the height of a class of edge-weighted random trees.This is a class of trees growing in continuous time which includes many wellknown trees as examples. In this paper we derive a limit theorem for the internal path length for this class of trees.For the proof we extend a limit theorem in Neininger and Rüschendorf (2004) to recursive sequences of random variables with continuous time parameter.
Document type :
Journal articles
Complete list of metadata

Cited literature [8 references]  Display  Hide  Download

https://hal.inria.fr/hal-00966516
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Wednesday, March 26, 2014 - 4:59:38 PM
Last modification on : Wednesday, November 29, 2017 - 10:26:18 AM
Long-term archiving on: : Thursday, June 26, 2014 - 11:57:26 AM

File

556-2113-1-PB.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Ludger Rüschendorf, Eva-Maria Schopp. Note on the weighted internal path length of b-ary trees. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2007, Vol. 9 no. 1 (1), pp.1--6. ⟨10.46298/dmtcs.403⟩. ⟨hal-00966516⟩

Share

Metrics

Record views

40

Files downloads

633